Alert archive / South Dakota / Tornado Warnings in 2008

Tornado Warning 16, NWS Aberdeen, SD

June 26, 2008Dewey County, Potter County, Sully County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jun 26, 2008, 8:25 PM MDT for Dewey County, Potter County, Sully County, South Dakota. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 8:25 PM MDT (02:25 UTC)
Expired
Jun 26, 2008, 9:15 PM MDT
In force
50 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon

Counties Dewey County, SD, Potter County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 150 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:55 PM MDTHAIL 0.881 S Agar, SD
Jun 26, 8:59 PM MDTHAIL 11 S Agar, SD
Jun 26, 9:12 PM MDTTSTM WND GST 1241 W Onida, SDRECORDED AT ONIDA AIRPORT
Jun 26, 9:15 PM MDTTSTM WND DMGOnida, SDPART OF A ROOF TORN OF A BANK IN THE CITY OF ONIDA. MANY TREES DOWN IN TOWN.
Jun 26, 9:15 PM MDTTSTM WND GST 904 N Onida, SDFEED WAGON TOSSED 40 FEET IN ESTIMATED WIND SPEEDS OF 85 TO 90 MPH
Jun 26, 9:15 PM MDTTSTM WND GST 90Onida, SDESTIMATED WIND SPEEDS FROM 85 TO 90 MPH IN CITY OF ONIDA. NO POWER IN CITY OF ONIDA AT THIS TIME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:14 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KABR 270225
TORABR
SDC041-107-119-270315-
/O.NEW.KABR.TO.W.0016.080627T0225Z-080627T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
925 PM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  SULLY COUNTY IN CENTRAL SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF ONIDA...
  SOUTHEASTERN DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 1015 PM CDT/915 PM MDT/

* AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF SUTTON BAY REC AREA...OR 25 MILES NORTHWEST OF
  ONIDA...MOVING SOUTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  SUTTON BAY REC AREA AROUND 935 PM CDT...
  AGAR AROUND 1000 PM CDT...
  ONIDA AROUND 1005 PM CDT...
  EAKIN AROUND 1015 PM CDT...

THIS WARNING INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 149 AND 167.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING/200
AM MDT FRIDAY MORNING/ FOR NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4481 9974 4456 9994 4490 10062 4505 10049
TIME...MOT...LOC 0225Z 301DEG 30KT 4493 10044

$$
CONNELLY
1 follow-up statement
000 
WWUS53 KABR 270247
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
947 PM CDT THU JUN 26 2008

SDC041-270257-
/O.CAN.KABR.TO.W.0016.000000T0000Z-080627T0315Z/
DEWEY SD-
847 PM MDT THU JUN 26 2008

...THE TORNADO WARNING FOR SOUTHEASTERN DEWEY COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FRIDAY MORNING FOR
NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4481 9974 4456 9994 4482 10040 4487 10037
      4500 10042
TIME...MOT...LOC 0247Z 301DEG 30KT 4483 10022

$$

SDC107-119-270315-
/O.CON.KABR.TO.W.0016.000000T0000Z-080627T0315Z/
POTTER SD-SULLY SD-
947 PM CDT THU JUN 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN
SULLY AND SOUTHWESTERN POTTER COUNTIES...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
SUTTON BAY REC AREA...OR 12 MILES NORTHWEST OF ONIDA...MOVING
SOUTHEAST AT 34 MPH.

THE TORNADO WILL BE NEAR...
  AGAR AROUND 1000 PM CDT...
  ONIDA AROUND 1005 PM CDT...
  EAKIN AROUND 1010 PM CDT...

THIS WARNING INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 149 AND 166.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4481 9974 4456 9994 4482 10040 4487 10037
      4500 10042
TIME...MOT...LOC 0247Z 301DEG 30KT 4483 10022

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:54 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 26, 6:54 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
754 PM CDT THU JUN 26 2008

.UPDATE...
ISSUED TORNADO WATCH FOR MUCH OF THE CWA INTO THE EARLY MORNING
HOURS. SCATTERED TO NUMEROUS TSRAS ARE DEVELOPING OUT WEST OF THE
RIVER AND WILL CONTINUE TO MOVE/DEVELOP ACROSS THE REST OF THE
AREA THROUGH THE NIGHT. UPDATED FORECAST.

&&
.PREV DISCUSSION...
.SHORT TERM...THROUGH FRIDAY

18Z SOUNDING DEPICTS FAIRLY STEEP LAPSE RATES OVERHEAD...WITH HIGH
DEWPOINTS AND TEMPERATURES IN THE MID 80S. GUIDANCE CONTINUES TO SUGGEST
HIGHER DEGREE OF INSTABILITY ACROSS CENTRAL AND WESTERN
COUNTIES...DESPITE WARMER H7 TEMPERATURES. SUSPECT CAPE OVER THE
NORTHEAST UNDERDONE. SEVERAL BOUNDARIES IN THE CWA THIS
AFTERNOON...MAINLY IN WESTERN/CENTRAL SD...BUT ALSO SEEING ANOTHER
FORM IN ASSOCIATION WITH MID LEVEL CONVECTION ACROSS HIGHWAY 14.
ALOFT...WILL SEE JET STREAK/SHORTWAVE IN MT MOVE EAST WITH ANOTHER
WEAK SHORTWAVE IN EASTERN SD. THESE SYNOPTIC FEATURES WILL PROVIDE
A THREAT FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING
IN TO THE OVERNIGHT HOURS AS SHORTWAVE HEADS ACROSS THE CWA.
HODOGRAPHS REMAINS FAVORABLE FOR SUPERCELL DEVELOPMENT WITH A DEEP
EASTERLY LOW LEVEL FLOW. WHILE LACKING STRONG H7 WINDS...MODELS
CONTINUE TO ADVERTISE LINE EVOLUTION AS SYSTEM MOVES ACROSS THE
CWA.

.LONG TERM...SATURDAY THROUGH THURSDAY
THE LONG TERM IS A LITTLE LONGER THAN NORMAL AS SHORT TERM NEEDS
TO FOCUS ON UPCOMING EVENING. THIS LONG RANGE WILL SEE A CHANGE IN
THE UPPER LEVEL PATTERN. THE PERIOD OPENS WITH A LARGE H5 UPPER
LEVEL LOW IN EASTERN NORTH DAKOTA. BY SUNDAY MORNING THE UPPER
LEVEL LOW MOVES OVER THE GREAT LAKES AS THE H5 UPPER LEVEL RIDGE
REBUILDS. FOR MOST OF THE UPCOMING WEEK THE UPPER LEVEL RIDGE WILL
LIE ALONG THE ROCKIES WITH THIS AREA IN A MOSTLY NORTH FLOW. LATER
IN THE PERIOD THE RIDGE WEAKENS AND SEVERAL SMALL FEATURES ARE
NOTED IN THE FLOW. AT THE SURFACE BROAD HIGH PRESSURE WILL BUILD
IN TO THE AREA AND REMAIN UNTIL NEXT WEEK. AS THE RIDGE WEAKENS
FLOW ACROSS THE ROCKIES WILL HELP SET UP A LEE SIDE TROUGH THAT
WILL APPROACH THE AREA NEAR THE END OF THE LONG TERM.

&&

.AVIATION...
VFR SKIES ARE EXPECTED THROUGH THE NIGHT AND DAY FRIDAY. EXPECT SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS TO TRAVERSE THE AREA THROUGH
THE NIGHT. HAVE IN VICINITY THUNDER IN FOR ALL TAF SITES AND WILL
AMEND IF A THUNDERSTORM IS EXPECTED AT A STATION.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...MOHR
SHORT TERM...TMT
LONG TERM...KEEFE
AVIATION...MOHR

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 26, 11:16 AM MDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
1216 PM CDT THU JUN 26 2008

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-271730-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
1216 PM CDT THU JUN 26 2008 /1116 AM MDT THU JUN 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND
TONIGHT. ISOLATED THUNDERSTORMS WILL MOVE ACROSS CENTRAL SOUTH
DAKOTA EARLY THIS AFTERNOON. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

BY LATE AFTERNOON THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
INCREASE AS ADDITIONAL STRONG THUNDERSTORMS DEVELOP OVER WESTERN
SOUTH DAKOTA. THESE STORMS ARE EXPECTED TO MOVE SOUTHEASTWARD
DURING THE EVENING REACHING FAR EASTERN PORTIONS OF SOUTH DAKOTA
OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...WITH ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON FRIDAY.

THERE WILL BE A CHANCE OF ADDITIONAL THUNDERSTORMS ON SATURDAY
AND SUNDAY AFTERNOON...MAINLY ACROSS EASTERN SOUTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS EVENING AND OVERNIGHT.

FOWLE

In the hours before

Local storm report, Jun 26, 7:11 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
811 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             TIMBER LAKE             45.43N 101.07W
06/26/2008  E0.88 INCH       DEWEY              SD   FIRE DEPT/RESCUE

&&

ATG
Local storm report, Jun 26, 7:12 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
812 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             8 N ISABEL              45.51N 101.43W
06/26/2008  E2.75 INCH       CORSON             SD   LAW ENFORCEMENT

&&

ATG
Local storm report, Jun 26, 7:13 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
813 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             TIMBER LAKE             45.43N 101.07W
06/26/2008  E1.00 INCH       DEWEY              SD   TRAINED SPOTTER

&&

ATG
Local storm report, Jun 26, 7:21 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
821 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 NE ISABEL             45.46N 101.34W
06/26/2008  E1.75 INCH       DEWEY              SD   PUBLIC

&&

ATG
Local storm report, Jun 26, 7:27 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
827 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          8 N PARADE              45.14N 101.10W
06/26/2008                   DEWEY              SD   STORM CHASER

            INITIAL TOUCH DOWN FOR THREE TO FOUR MINUTES.

&&

MFOWLE
Local storm report, Jun 26, 7:48 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
848 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             TIMBER LAKE             45.43N 101.07W
06/26/2008  E0.88 INCH       DEWEY              SD   PUBLIC

&&

ATG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:10 PM MDTSevere Thunderstorm WarningABRDewey65 min
Jun 26, 6:38 PM MDTTornado WarningABRCorson, Dewey37 min
Jun 26, 6:41 PM MDTSevere Thunderstorm WarningABRCorson, Dewey64 min
Jun 26, 7:01 PM MDTSevere Thunderstorm WarningABRCorson27 min
Jun 26, 7:15 PM MDTSevere Thunderstorm WarningABRCorson, Dewey60 min
Jun 26, 7:21 PM MDTTornado WarningABRDewey39 min
Jun 26, 7:23 PM MDTSevere Thunderstorm WarningABRDewey52 min
Jun 26, 7:27 PM MDTTornado WarningABRDewey33 min
Jun 26, 7:56 PM MDTAreal Flood AdvisoryABRDewey6 hr
Jun 26, 7:56 PM MDTTornado WarningABRDewey, Potter34 min
Jun 26, 8:00 PM MDTTornado WarningABRDewey30 min
Jun 26, 8:14 PM MDTSevere Thunderstorm WarningABRDewey24 min
Jun 26, 8:16 PM MDTSevere Thunderstorm WarningABRBuffalo, Hughes, Hyde, Lyman44 min
Jun 26, 8:18 PM MDTSevere Thunderstorm WarningABRCorson, Dewey, Potter, Walworth12 min
Jun 26, 8:21 PM MDTSevere Thunderstorm WarningABRDewey, Hyde, Potter, Sully, Walworth54 min
Jun 26, 8:28 PM MDTSevere Thunderstorm WarningABRDewey, Stanley, Sully62 min
Jun 26, 8:31 PM MDTSevere Thunderstorm WarningABRCampbell, Corson59 min
Jun 26, 8:48 PM MDTSevere Thunderstorm WarningABRBuffalo, Hand, Hyde42 min
Jun 26, 8:52 PM MDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley53 min
Jun 26, 9:14 PM MDTTornado WarningABRHyde, Sully46 min
Jun 26, 9:27 PM MDTSevere Thunderstorm WarningABRDewey, Stanley, Sully63 min
Jun 26, 9:38 PM MDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully52 min
Jun 26, 9:46 PM MDTSevere Thunderstorm WarningABRHughes, Lyman, Stanley44 min
Jun 26, 9:59 PM MDTSevere Thunderstorm WarningABRBuffalo, Hand, Hughes, Hyde, Jones, Lyman and 2 more46 min
Jun 26, 10:07 PM MDTSevere Thunderstorm WarningABRFaulk23 min
Jun 26, 10:40 PM MDTSevere Thunderstorm WarningABRHughes, Lyman, Stanley29 min
Jun 27, 2:56 PM MDTSevere Thunderstorm WarningABRBrown, Day, Spink34 min
Jun 27, 3:36 PM MDTSevere Thunderstorm WarningABRClark, Hamlin24 min

Nearby

Tornado Warnings in South Dakota, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.